Advanced Search
MyIDEAS: Login to save this paper or follow this series

Comparative Riskiness Of Random Vector Outcomes

Contents:

Author Info

  • Sudhir A. Shah

    (Department of Economics, Delhi School of Economics, Delhi, India)

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.cdedse.org/pdf/work191.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by Centre for Development Economics, Delhi School of Economics in its series Working papers with number 191.

    as in new window
    Length: 32 pages
    Date of creation: Nov 2010
    Date of revision:
    Handle: RePEc:cde:cdewps:191

    Contact details of provider:
    Postal: Delhi 110 007
    Phone: (011) 27667005
    Fax: (011) 27667159
    Email:
    Web page: http://www.cdedse.org/
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.cdedse.org/

    Related research

    Keywords: vector outcome; comparative riskiness; generalized stochastic dominance;

    Find related papers by JEL classification:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Atkinson, Anthony B & Bourguignon, Francois, 1982. "The Comparison of Multi-Dimensioned Distributions of Economic Status," Review of Economic Studies, Wiley Blackwell, vol. 49(2), pages 183-201, April.
    2. Olson, Lars J., 1990. "Multivariate decision-making under risk aversion," Journal of Economic Theory, Elsevier, vol. 50(1), pages 193-203, February.
    3. Paul Milgrom & Robert J. Weber, 1981. "A Theory of Auctions and Competitive Bidding," Discussion Papers 447R, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    4. Hanoch, G & Levy, Haim, 1969. "The Efficiency Analysis of Choices Involving Risk," Review of Economic Studies, Wiley Blackwell, vol. 36(107), pages 335-46, July.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:cde:cdewps:191. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sanjeev Sharma).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.